Title Alternative
中心的単純多元環上のインボリュ-ションと古典群
Authors
Kato, Akinobu Laboratory of Mathematics, Faculty of Education, Tottori University, Tottori, Japan
Publisher
鳥取大学教育学部
Content Type
Departmental Bulletin Paper
ISSN
03715965
NCID
AN00174585
Journal Title
鳥取大学教育学部研究報告. 自然科学
Current Journal Title
The Journal of the Faculty of Education, Tottori University. Natural science
Volume
27
Issue
3
Start Page
105
End Page
116
Published Date
1977-12-27
Text Version
None
Citation
鳥取大学教育学部研究報告. 自然科学. 1977. 27(3), 105-116.
Department
Faculty of Regional Sciences/Graduate School of Regional Sciences
Language
English